MathSciNet Relay Station
MathSciNet bibliographic data
MR2262881 53C21 (53C35)
Heber, Jens; Knieper, Gerhard; Shah, Hemangi M. Asymptotically harmonic spaces in dimension 3. Proc. Amer. Math. Soc. 135 (2007), no. 3, 845–849.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement